MathSciNet Relay Station
MathSciNet bibliographic data
MR906813 (88m:53073) 53C20 (53C30 57R60 57S25)
Back, Allen; Hsiang, Wu-Yi Equivariant geometry and Kervaire spheres. Trans. Amer. Math. Soc. 304 (1987), no. 1, 207–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement